LDN (low dose naltrexone) AND Ativan (Lorazepam)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MamaDove
Regular Member


Date Joined Dec 2006
Total Posts : 181
   Posted 6/7/2008 5:57 AM (GMT -7)   
 
I am likely beginning LDN this coming Monday...My compounder called and said it is ready...I will then bring to my naturopath for muscle testing and likely begin on Monday evening...
 
I have been on Ativan since December '06 due to a severe reaction to Levaquin and cannot seem to come off now due to PTSD issues...It sucks, but I am down to .5mg every nite and even with multiple suggestions to 'up it', I am going with my gut instinct and keeping it the same and attempting to live with the torturous hospital experience and likely the misdiagnosis of Crohn's colitis (we will see in the future)
 
So my question is this: Anyone else did LDN and Ativan...I usually take the Ativan at 9:30pm, just when the LDN is suggested to be taken...I also know insomnia and vivid dreams is common but I have to say that since I started and elimination diet of all the foods I have delayed allergies to, I now have insomnia and vivid dreams...
 
Have I BOOSTED my immune system allready by eliminating what was causing the immune reaction that was causing the rectal bleeding? Beef and dairy are the two big ones and lemme tell you I will never eat such things again...I am most happy that Sage lab uncovered what I suspected and I am glad to omit them from my life tongue Just wish my GI would have tested me years ago when I requested but he just kept telling me what I had had 'no known cause and no known cure' and was DEFINETELY nothing I ate...LIAR!!!
 
Well, back to my initial question...I tend to get carried away however, it seems the more I do that, the more answers I uncover for myself...After only 3 weeks on the diet I have ZERO bleeding yeah and only pooping once a day, perfectly tongue I may decide to not even begin the LDN but I am trying to work out the poisons from my body of all the years of meds and supps plus the fibromyalgia, atrhitic and inflammtion issues that are still lingering...I would like to be HEALTHY again...what a concept, huh?
 
My new doc recs melatonin for sleep but I am not so sure he recalls I am on Ativan when he wrote the script for LDN...He is in the same office so I guess I could run it by him but I really wanted some EXPERT advice from all of you tongue
 
ANy ideas?
 
Thanks for reading and as always I wish you all Peace~MamaDove

Post Edited (MamaDove) : 6/9/2008 9:46:21 AM (GMT-6)


AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 6/7/2008 10:11 AM (GMT -7)   
Hi Mama Dove,

You might be interested in another topic in the Crohn's forum. It is titled: "Starting a new med? Please read this before posting on the forums"

There is at least one link there for LDN topics.

Blessings!

In His Grip

AlwaysRosie           "We can't control the waves, but we can learn how to surf!!"

Psalms 139

Co-Moderator - Lupus Forum

UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)

Clickable Links:  Lupus Resources    Lupous.Org   Lupus Criteria (4 of 11)   Lupus Chapter Locator


MamaDove
Regular Member


Date Joined Dec 2006
Total Posts : 181
   Posted 6/7/2008 12:17 PM (GMT -7)   

Hi Rosie,

I certainly did check all 3 links on LDN before I posted this and only one reference was made to a sleep aid Ambien, which in my case was of no help...

I also decided to post this as a NEW TOPIC because I thought that over the weekend all my LDN pals might see it and with all they have researched about the drug could give me an idea by Monday...

Thanks for reading the post and advising me tongue   I am hopeful someone will come along by Monday and assure me that I am once again concerned about nothing confused

Blessings right back at ya...

Peace~MamaDove


MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 6/7/2008 12:21 PM (GMT -7)   
That is really something you need to call your pharmacist about or your doc.
Forum Co-moderator - Crohn's Disease
We will find a way, or make one.-Hannibal (crossing the Alps in the 15th Century on war elephants) 
Make sure your suffering has meaning...-?
All suggestions/options/opinions are caveated with please consult with your local health care provider...


teaspoon
New Member


Date Joined May 2008
Total Posts : 16
   Posted 6/11/2008 1:47 PM (GMT -7)   
Lorazepam/Ativan is ok to use with LDN, mamaDove.
Hope you are ok with this answer. I asked another LDN user she has used LDN and Lorazepam for years np! As far as it's not containing narcotics it's ok to use. If a med is containing narcotics it will make a conflict with LDN. They use the same receptor. It means that the narcotic pain meds won't work. Everyone that conciders LDN have to wean off narcotic pain meds and use non narcotic pain meds untill LDN kicks in takes a day or two often to reduce pain levels.

Post Edited (teaspoon) : 6/11/2008 2:50:50 PM (GMT-6)


FitzyK23
Veteran Member


Date Joined May 2005
Total Posts : 4219
   Posted 6/11/2008 6:38 PM (GMT -7)   
MamaDove - I am just concerned about the amount of time you have been on Ativan. It seems you take it regularly. Ativan and Xanax are more often prescribed as rescue drugs to be used occassionaly. This is because you build a tolerance to it over time and have a difficult time weaning from it. If it is no longer treating you as well as it should you should see your doc about a different, more appropriate anti-anxiety med and probably a higher dose one to help you wean off the Ativan. Also, your doc should have referred you to a psychiatrist if you need long term anti-anxiety meds. Are they doing anything to help you cope with the underlying PTSD? Are you seeing a therapist? If not that would probably be an important step to coming off the drug.

I am curious that they said you had PTSD after your experience. I got very sick one night and ended up in the ER, almost by ambulance. I begged the nurse to let my fiance drive me to the hospital because I would rather poop in my own car than an ambulance (twisted I know). Anyway, that all started with me vomiting. For months almost years after I would think about the whole experience a lot, dwell on it, run it over in my mind. I wasn't diagnosed with crohns yet but was so sure something major was wrong with me. I was given Cipro and oral compazine at the time. I had no long term effects from the med but anytime I felt sick I was petrified I would be back in the hospital. I was studying psychology at the time and honestly felt I may have had PTSD from the experience but though nah, thats silly. I guess it can actually happen. (While I was in the hospital I actually started to go into shock and had to have an EKG. When my monitor went off and they ran over and lifted my legs I was very scared. I knew something was wrong with my stomach but thought my heart was fine. I panicked and started thinking I was dying of some crazy disease like meningitis.)

redspot321
Regular Member


Date Joined Jan 2006
Total Posts : 303
   Posted 6/11/2008 6:50 PM (GMT -7)   
I take 0.5mg kolonipin with LDN at night. I have no problems. Im still on 10mg of PRED too. Just kinda scared to wean....Im feeling too good scool
 
29 YO Male
 
-CD diagnosed in 2005 illieum
-63cm bowel resection in Feb 08
-Steroid dependant following surgery
- LDN Naltrexone started May 08 been a happy man since!!

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 7:02 AM (GMT -7)
There are a total of 2,736,309 posts in 301,366 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
222 Guest(s), 6 Registered Member(s) are currently online.  Details
Rebel_runner, TotesMagotes, mrs. george, reminder, U B Tough, ks1905


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer